Browse Title Index

Issue Title
Vol 24, No 2 (2017) Embeddings of (proper) power graphs of finite groups Abstract   PDF
A. Doostabadi, M. Farrokhi D. G.
Vol 7, No 2 (2008) Emmanuil Moiseevich Zhmud’ (1918-2007) Abstract   PDF
S. Favorov, B. Novikov, A. Vyshnevetskiy, G. Zholtkevich
Vol 25, No 2 (2018) Enumeration of strong dichotomy patterns Abstract   PDF
Octavio Alberto Agustín-Aquino
Vol 23, No 1 (2017) Equivalence of Carter diagrams Abstract   PDF
Rafael Stekolshchik
Vol 7, No 2 (2008) Exact values of girth for some graphs \(D\left({k},{q}\right)\) and upper bounds of the order of cages Abstract   PDF
Piotr Pikuta
Vol 14, No 1 (2012) Expansions of numbers in positive Lüroth series and their applications to metric, probabilistic and fractal theories of numbers Abstract   PDF
Yulia Zhykharyeva, Mykola Pratsiovytyi
Vol 18, No 2 (2014) Exponent matrices and Frobenius rings Abstract   PDF
M. A. Dokuchaev, M. V. Kasyanuk, M. A. Khibina, V. V. Kirichenko
Vol 6, No 4 (2007) Exponent matrices and topological equivalence of maps Abstract   PDF
Volodymyr Fedorenko, Volodymyr Kirichenko, Makar Plakhotnyk
Vol 21, No 2 (2016) Extended star graphs Abstract   PDF
Marisa Gutierrez, Silvia Beatriz Tondato
Vol 4, No 2 (2005) Extended \(G\)-vertex colored partition algebras as centralizer algebras of symmetric groups Abstract   PDF
M. Parvathi, A. Joseph Kennedy
Vol 22, No 2 (2016) Factorization of elements in noncommutative rings, I Abstract   PDF
Alberto Facchini, Martino Fassina
Vol 8, No 2 (2009) Factorization of matrices over elementary divisor domain Abstract   PDF
Volodymyr Shchedryk
Vol 5, No 4 (2006) Fibrations and cofibrations in a stratified model category Abstract   PDF
Jan Spalinski
Vol 6, No 4 (2007) Filtered and graded Procesi extensions of rings Abstract   PDF
A. E. Radwan
Vol 8, No 2 (2009) Finding proper factorizations in finite groups Abstract   PDF
Joseph Kirtland
Vol 23, No 2 (2017) Finite automaton actions of free products of groups Abstract   PDF
Mariia Fedorova, Andriy Oliynyk
Vol 3, No 2 (2004) Finite group with given \(c\)-permutable subgroups Abstract   PDF
Ahmad Alsheik Ahmad
Vol 23, No 2 (2017) Finite groups admitting a dihedral group of automorphisms Abstract   PDF
Gülİn Ercan, İsmaİl Ş. Güloğlu
Vol 9, No 1 (2010) Finite groups as groups of automata with no cycles with exit Abstract   PDF
Andriy Russyev
Vol 3, No 4 (2004) Finite groups with a system of generalized central elements Abstract   PDF
Olga Shemetkova
Vol 13, No 1 (2012) Finite local nearrings on metacyclic Miller-Moreno \(p\)-groups Abstract   PDF
I. Yu. Raievska, Ya. P. Sysak
Vol 22, No 1 (2016) Finite local nearrings with split metacyclic additive group Abstract   PDF
Iryna Iuriivna Raievska, Maryna Iuriivna Raievska, Yaroslav Prokopovych Sysak
Vol 20, No 1 (2015): A special issue Finitely presented quadratic algebras of~intermediate growth Abstract   PDF
Dilber Koçak
Vol 24, No 1 (2017) Flat extension and phantom homology Abstract   PDF
Rajsekhar Bhattacharyya
Vol 2, No 2 (2003) Flows in graphs and the homology of free categories Abstract   PDF
Ahmet A. Husainov, Hamza Calısıcı
151 - 175 of 669 Items << < 2 3 4 5 6 7 8 9 10 11 > >>